Sorry for late reply and inconvenience.
Thanks for the follow-up.
I understand your concern.
As per your description, double dose of such medicines is not considered overdose.
Still you can experience low blood pressure,dizziness,difficulty in concentration.
So I would advise you to monitor your blood pressure and pulse rate at regular intervals.
And start gatorade and eat small snacks every 2 hourly.
You should take rest.
And if your blood pressure'll be lower than 90/60 mm Hg then add some salt intake and drink hot coffee.
You should do deep breathing.
And miss your next dose as scheduled.
In case you feel shortness of breath,excessive sweating,low pulse rate,dizziness then see your doctor for a clinical exam ASAP.
Feel free for further queries. It's good to discuss rather than quit.
Your satisfaction is our goal.
Please leave positive rating by clicking 5 stars above the chat box so I can get credit for helping you today
we only get after positive feedback.
Avoid poor/bad rating.
Bonus is highly appreciated.
We are here to help you until you satisfy.